# SDR SIMA200733205

- Difficulty date: November 25, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 11,060 hours, 9,462 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Part number: 102AU1AF
- Condition: Inoperative
- Location: Nr 1 Tat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT 1 HEAT INOP AFTER TAKEOFF.  REMOVED AND REPLACED NR 1 TAT SENSOR IAW EMB 140 AMM 34-45-03.  OPS CK GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
